# SDR SWIA201541577

- Difficulty date: October 21, 2015
- Submitted: November 17, 2015
- Operation: Air carrier
- Aircraft: N477CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7670
- Aircraft time: 27,144 hours, 24,730 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 FLOORBEAM IS CRACKED RBL 9.   CRACK IS APPROXIMATELY 2.00" LONG.  REPAIRED IAW SRM.
